Texas, 2022Excessive Heat and Heat in Texas, June 11 to 13, 2022
June 11 to 13, 2022 · NWS FWD · 71 events in 46 counties and zones
The summer heat started a little early with Heat Advisories and Excessive Heat Warnings during the June 11-13th period. Maximum heat indices exceeded 105 across just about all of North and Central Texas.
Every event with a place to put it; 71 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 4
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 71
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The summer heat started a little early with Heat Advisories and Excessive Heat Warnings during the June 11-13th period. Maximum heat indices exceeded 105 across just about all of North and Central Texas. Ambient temperatures actually exceeded 105 for many counties, particularly along and west of the I-35 corridor on June 12th.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before the first event at Jun 11, 4:48 AM CST, 6 hours 12 minutes earlier.
Area forecast discussion, Jun 11, 4:48 AM CST, 6 hours 12 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
548 AM CDT Sat Jun 11 2022
...New Short Term, Aviation...
.SHORT TERM... /NEW/
Update:
As previously discussed, isolated elevated convection has
developed on schedule across SE Oklahoma which will likely drift
into Northeast Texas over the next few hours. Low PoPs have been
maintained across our far northeast zones with a low chance some
of this activity affects portions of Lamar/Delta/Hopkins counties.
The rest of the forecast is on track with near record highs
expected this afternoon and widespread heat indices exceeding 105.
-Stalley
Previous Discussion:
/Through Saturday Night/
The main change to the short term with this issuance was to
introduce a low (10%) chance for storms in our far northeastern
zones this morning. Ascent above a stalled frontal boundary
through the ArkLaTex may contribute to scattered convection in SE
Oklahoma and NE Texas around sunrise or shortly after which could
briefly affect areas east of a Bonham to Sulphur Springs line.
Some mid-level ascent is also present within northerly flow
aloft; evidence of this can be seen on microphysics satellite
imagery with a mid-cloud layer attempting to develop in SE
Oklahoma as of 1 AM. It's unlikely this activity would be strong
or severe, but it will need to be monitored due to the presence of
steep lapse rates and resultant strong elevated instability.
Otherwise, the main story is the onset of seasonably oppressive
heat with much of the area forecast to reach triple digit
temperatures this afternoon. Heat index values will top 105 for
many locations as well, especially in areas that received recent
rainfall where evapotranspiration may hold dewpoints a few
degrees higher during the afternoon. A Heat Advisory goes into
effect later today with the entire area meeting criteria by virtue
of heat indices and/or ambient temperatures. Overnight lows will
only fall into the mid 70s, with urban areas possibly not even
dropping below 80 by Sunday morning.
-Stalley
&&
.LONG TERM... /Issued 227 AM CDT Sat Jun 11 2022/
/Sunday Through Next Week/
The mid-level ridge responsible for our hot and dry weather will
begin making a gradual shift eastward on Sunday. Increasing
subsidence beneath the ridge as well as strong vertical mixing
should result in temperatures climbing a few degrees higher than
Saturday. The Heat Advisory will extend into Sunday as high
temperatures will reach 100-107 degrees with heat index values
between 105-109 degrees for most locations.
By Monday, the ridge axis will have shifted north and east of the
region. This will shave several degrees off of high temperatures
beginning Monday through the end of next week. While it will
still be abnormally hot across North and Central Texas, we should
at least see two or three days where temperatures will remain
below the century mark for most locations. However, the ridge will
likely position itself across the Central Plains by late next
week, resulting in another slight warm up just in time for the
weekend. Rain chances will remain near zero through the end of the
period.
Barnes
&&
.AVIATION... /NEW/
/12z TAFs/
VFR and south winds around 10 kts will prevail through the period.
The low cigs and isolated convection across SE Oklahoma and the
ArkLaTex are expected to remain well to the northeast of the TAF
sites this morning. FEW/SCT cirrus will continue to stream in from
the north before thinning some this afternoon.
-Stalley
&&
.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth 103 80 104 79 100 / 5 0 0 0 0
Waco 103 77 105 76 101 / 0 0 0 0 0
Paris 95 76 99 77 96 / 10 0 0 0 0
Denton 102 77 103 77 100 / 5 0 0 0 0
McKinney 101 78 101 78 98 / 5 0 0 0 0
Dallas 102 81 103 79 99 / 5 0 0 0 0
Terrell 101 77 102 77 99 / 5 0 0 0 0
Corsicana 100 77 102 77 99 / 5 0 0 0 0
Temple 103 75 103 74 101 / 0 0 0 0 0
Mineral Wells 104 76 106 77 102 / 0 0 0 0 0
&&
.FWD WATCHES/WARNINGS/ADVISORIES...
Heat Advisory from noon today to 7 PM CDT Sunday for TXZ091>095-
100>107-115>123-129>135-141>148-156>162-174-175.
&&
Hazardous weather outlook, Jun 11, 10:40 AM CST, 20 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
1140 AM CDT Sat Jun 11 2022
TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-121200-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
1140 AM CDT Sat Jun 11 2022
This Hazardous Weather Outlook is for North and Central Texas.
.DAY ONE...This Afternoon and Tonight.
Exceptional heat is expected today with temperatures ranging from
the upper 90s to around 105 degrees. Heat index values will be
between 105 to 110 degrees.
.DAYS TWO THROUGH SEVEN...Sunday through Friday.
Very hot conditions will continue on Sunday with temperatures ranging
around 100 to 107 degrees. Heat index values between 105 and 110
degrees are expected. Be diligent in practicing heat safety, and
limit strenuous activities or extended periods of time outdoors if at
all possible.
Temperatures Monday through Thursday will still be above normal,
though not as hot as over the weekend. Continue to practice heat
safety during this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
Heat, Bell
- When
- June 11, 11:00 AM CST to June 13, 6:00 PM CST
- Where
- Bell forecast zone
- Reported by
- AWOS
- Coordinates
- 31.038, -97.478 (the zone’s center; the record gives no point)
Heat index values exceeded 105 degrees during the afternoon hours of June 11th-13th. The County was also under an Excessive Heat Warning on June 12th.
Heat, Montague
- When
- June 11, 11:00 AM CST to June 13, 6:00 PM CST
- Where
- Montague forecast zone
- Reported by
- AWOS
- Coordinates
- 33.676, -97.725 (the zone’s center; the record gives no point)
Heat index values exceeded 105 degrees during the afternoon hours of June 11th-13th. The County was also under an Excessive Heat Warning on June 12th.
Heat, Cooke
- When
- June 11, 11:00 AM CST to June 13, 6:00 PM CST
- Where
- Cooke forecast zone
- Reported by
- AWOS
- Coordinates
- 33.639, -97.213 (the zone’s center; the record gives no point)
Heat index values exceeded 105 degrees during the afternoon hours of June 11th-13th. The County was also under an Excessive Heat Warning on June 12th but did not technically reach criteria.
Heat, Fannin
- When
- June 11, 11:00 AM CST to June 13, 6:00 PM CST
- Where
- Fannin forecast zone
- Reported by
- AWOS
- Coordinates
- 33.594, -96.107 (the zone’s center; the record gives no point)
Heat index values exceeded 105 degrees during the afternoon hours of June 11th-13th. The County was also under an Excessive Heat Warning on June 12th.
Heat, Grayson
- When
- June 11, 11:00 AM CST to June 13, 6:00 PM CST
- Where
- Grayson forecast zone
- Reported by
- AWOS
- Coordinates
- 33.627, -96.678 (the zone’s center; the record gives no point)
Heat index values exceeded 105 degrees during the afternoon hours of June 11th-13th. The County was also under an Excessive Heat Warning on June 12th.
Heat, Lamar
- When
- June 11, 11:00 AM CST to June 13, 6:00 PM CST
- Where
- Lamar forecast zone
- Reported by
- AWOS
- Coordinates
- 33.667, -95.571 (the zone’s center; the record gives no point)
Heat index values exceeded 105 degrees during the afternoon hours of June 11th-13th. The County was also under an Excessive Heat Warning on June 12th.
Heat, Young
- When
- June 11, 11:00 AM CST to June 13, 6:00 PM CST
- Where
- Young forecast zone
- Reported by
- AWOS
- Coordinates
- 33.177, -98.688 (the zone’s center; the record gives no point)
Heat index values exceeded 105 degrees during the afternoon hours of June 11th-13th. The County was also under an Excessive Heat Warning on June 12th.
Heat, Jack
- When
- June 11, 11:00 AM CST to June 13, 6:00 PM CST
- Where
- Jack forecast zone
- Reported by
- AWOS
- Coordinates
- 33.234, -98.172 (the zone’s center; the record gives no point)
Heat index values exceeded 105 degrees during the afternoon hours of June 11th-13th. The County was also under an Excessive Heat Warning on June 12th.
Heat, Wise
- When
- June 11, 11:00 AM CST to June 13, 6:00 PM CST
- Where
- Wise forecast zone
- Reported by
- AWOS
- Coordinates
- 33.216, -97.654 (the zone’s center; the record gives no point)
Heat index values exceeded 105 degrees during the afternoon hours of June 11th-13th. The County was also under an Excessive Heat Warning on June 12th.
Heat, Denton
- When
- June 11, 11:00 AM CST to June 13, 6:00 PM CST
- Where
- Denton forecast zone
- Injuries
- 4 direct, 0 indirect
- Reported by
- AWOS
- Coordinates
- 33.205, -97.117 (the zone’s center; the record gives no point)
Heat index values exceeded 105 degrees during the afternoon hours of June 11th-13th. The County was also under an Excessive Heat Warning on June 12th. Denton Public Health reported 4 cases of Heat Exhaustion during this period.
Heat, Collin
- When
- June 11, 11:00 AM CST to June 13, 6:00 PM CST
- Where
- Collin forecast zone
- Reported by
- AWOS
- Coordinates
- 33.188, -96.572 (the zone’s center; the record gives no point)
Heat index values exceeded 105 degrees during the afternoon hours of June 11th-13th. The County was also under an Excessive Heat Warning on June 12th but did not technically reach criteria.
Heat, Hunt
- When
- June 11, 11:00 AM CST to June 13, 6:00 PM CST
- Where
- Hunt forecast zone
- Reported by
- AWOS
- Coordinates
- 33.124, -96.085 (the zone’s center; the record gives no point)
Heat index values exceeded 105 degrees during the afternoon hours of June 11th-13th. The County was also under an Excessive Heat Warning on June 12th but did not technically reach criteria.
Heat, Delta
- When
- June 11, 11:00 AM CST to June 13, 6:00 PM CST
- Where
- Delta forecast zone
- Reported by
- AWOS
- Coordinates
- 33.386, -95.672 (the zone’s center; the record gives no point)
Heat index values exceeded 105 degrees during the afternoon hours of June 11th-13th. The County was also under an Excessive Heat Warning on June 12th but did not technically reach criteria.
Heat, Hopkins
- When
- June 11, 11:00 AM CST to June 13, 6:00 PM CST
- Where
- Hopkins forecast zone
- Reported by
- AWOS
- Coordinates
- 33.150, -95.564 (the zone’s center; the record gives no point)
Heat index values exceeded 105 degrees during the afternoon hours of June 11th-13th. The County was also under an Excessive Heat Warning on June 12th but did not technically reach criteria.
Heat, Stephens
- When
- June 11, 11:00 AM CST to June 13, 6:00 PM CST
- Where
- Stephens forecast zone
- Reported by
- AWOS
- Coordinates
- 32.736, -98.836 (the zone’s center; the record gives no point)
Heat index values exceeded 105 degrees during the afternoon hours of June 11th-13th. The County was also under an Excessive Heat Warning on June 12th.
Heat, Palo Pinto
- When
- June 11, 11:00 AM CST to June 13, 6:00 PM CST
- Where
- Palo Pinto forecast zone
- Reported by
- AWOS
- Coordinates
- 32.753, -98.313 (the zone’s center; the record gives no point)
Heat index values exceeded 105 degrees during the afternoon hours of June 11th-13th. The County was also under an Excessive Heat Warning on June 12th.
Heat, Parker
- When
- June 11, 11:00 AM CST to June 13, 6:00 PM CST
- Where
- Parker forecast zone
- Reported by
- AWOS
- Coordinates
- 32.778, -97.805 (the zone’s center; the record gives no point)
Heat index values exceeded 105 degrees during the afternoon hours of June 11th-13th. The County was also under an Excessive Heat Warning on June 12th.
Heat, Tarrant
- When
- June 11, 11:00 AM CST to June 13, 6:00 PM CST
- Where
- Tarrant forecast zone
- Reported by
- AWOS
- Coordinates
- 32.772, -97.291 (the zone’s center; the record gives no point)
Heat index values exceeded 105 degrees during the afternoon hours of June 11th-13th. The County was also under an Excessive Heat Warning on June 12th.
Heat, Dallas
- When
- June 11, 11:00 AM CST to June 13, 6:00 PM CST
- Where
- Dallas forecast zone
- Reported by
- AWOS
- Coordinates
- 32.767, -96.778 (the zone’s center; the record gives no point)
Heat index values exceeded 105 degrees during the afternoon hours of June 11th-13th. The County was also under an Excessive Heat Warning on June 12th but did not technically reach criteria.
Heat, Rockwall
- When
- June 11, 11:00 AM CST to June 13, 6:00 PM CST
- Where
- Rockwall forecast zone
- Reported by
- AWOS
- Coordinates
- 32.898, -96.408 (the zone’s center; the record gives no point)
Heat index values exceeded 105 degrees during the afternoon hours of June 11th-13th. The County was also under an Excessive Heat Warning on June 12th but did not technically reach criteria.
Heat, Kaufman
- When
- June 11, 11:00 AM CST to June 13, 6:00 PM CST
- Where
- Kaufman forecast zone
- Reported by
- AWOS
- Coordinates
- 32.599, -96.288 (the zone’s center; the record gives no point)
Heat index values exceeded 105 degrees during the afternoon hours of June 11th-13th. The County was also under an Excessive Heat Warning on June 12th but did not technically reach criteria.
Heat, Van Zandt
- When
- June 11, 11:00 AM CST to June 13, 6:00 PM CST
- Where
- Van Zandt forecast zone
- Reported by
- AWOS
- Coordinates
- 32.564, -95.836 (the zone’s center; the record gives no point)
Heat index values exceeded 105 degrees during the afternoon hours of June 11th-13th. The County was also under an Excessive Heat Warning on June 12th but did not technically reach criteria.
Heat, Eastland
- When
- June 11, 11:00 AM CST to June 13, 6:00 PM CST
- Where
- Eastland forecast zone
- Reported by
- AWOS
- Coordinates
- 32.327, -98.832 (the zone’s center; the record gives no point)
Heat index values exceeded 105 degrees during the afternoon hours of June 11th-13th. The County was also under an Excessive Heat Warning on June 12th.
Heat, Rains
- When
- June 11, 11:00 AM CST to June 13, 6:00 PM CST
- Where
- Rains forecast zone
- Reported by
- AWOS
- Coordinates
- 32.870, -95.793 (the zone’s center; the record gives no point)
Heat index values exceeded 105 degrees during the afternoon hours of June 11th-13th. The County was also under an Excessive Heat Warning on June 12th.
Heat, Erath
- When
- June 11, 11:00 AM CST to June 13, 6:00 PM CST
- Where
- Erath forecast zone
- Reported by
- AWOS
- Coordinates
- 32.236, -98.218 (the zone’s center; the record gives no point)
Heat index values exceeded 105 degrees during the afternoon hours of June 11th-13th. The County was also under an Excessive Heat Warning on June 12th.
Heat, Hood
- When
- June 11, 11:00 AM CST to June 13, 6:00 PM CST
- Where
- Hood forecast zone
- Reported by
- AWOS
- Coordinates
- 32.430, -97.832 (the zone’s center; the record gives no point)
Heat index values exceeded 105 degrees during the afternoon hours of June 11th-13th. The County was also under an Excessive Heat Warning on June 12th.
Heat, Somervell
- When
- June 11, 11:00 AM CST to June 13, 6:00 PM CST
- Where
- Somervell forecast zone
- Reported by
- AWOS
- Coordinates
- 32.222, -97.774 (the zone’s center; the record gives no point)
Heat index values exceeded 105 degrees during the afternoon hours of June 11th-13th. The County was also under an Excessive Heat Warning on June 12th.
Heat, Johnson
- When
- June 11, 11:00 AM CST to June 13, 6:00 PM CST
- Where
- Johnson forecast zone
- Reported by
- AWOS
- Coordinates
- 32.379, -97.366 (the zone’s center; the record gives no point)
Heat index values exceeded 105 degrees during the afternoon hours of June 11th-13th. The County was also under an Excessive Heat Warning on June 12th.
Heat, Ellis
- When
- June 11, 11:00 AM CST to June 13, 6:00 PM CST
- Where
- Ellis forecast zone
- Reported by
- AWOS
- Coordinates
- 32.348, -96.794 (the zone’s center; the record gives no point)
Heat index values exceeded 105 degrees during the afternoon hours of June 11th-13th. The County was also under an Excessive Heat Warning on June 12th but did not technically reach criteria.
Heat, Comanche
- When
- June 11, 11:00 AM CST to June 13, 6:00 PM CST
- Where
- Comanche forecast zone
- Reported by
- AWOS
- Coordinates
- 31.948, -98.558 (the zone’s center; the record gives no point)
Heat index values exceeded 105 degrees during the afternoon hours of June 11th-13th. The County was also under an Excessive Heat Warning on June 12th.
Heat, Mills
- When
- June 11, 11:00 AM CST to June 13, 6:00 PM CST
- Where
- Mills forecast zone
- Reported by
- AWOS
- Coordinates
- 31.495, -98.595 (the zone’s center; the record gives no point)
Heat index values exceeded 105 degrees during the afternoon hours of June 11th-13th. The County was also under an Excessive Heat Warning on June 12th.
Heat, Hamilton
- When
- June 11, 11:00 AM CST to June 13, 6:00 PM CST
- Where
- Hamilton forecast zone
- Reported by
- AWOS
- Coordinates
- 31.705, -98.111 (the zone’s center; the record gives no point)
Heat index values exceeded 105 degrees during the afternoon hours of June 11th-13th. The County was also under an Excessive Heat Warning on June 12th.
Heat, Bosque
- When
- June 11, 11:00 AM CST to June 13, 6:00 PM CST
- Where
- Bosque forecast zone
- Reported by
- AWOS
- Coordinates
- 31.900, -97.634 (the zone’s center; the record gives no point)
Heat index values exceeded 105 degrees during the afternoon hours of June 11th-13th. The County was also under an Excessive Heat Warning on June 12th.
Heat, Hill
- When
- June 11, 11:00 AM CST to June 13, 6:00 PM CST
- Where
- Hill forecast zone
- Reported by
- AWOS
- Coordinates
- 31.991, -97.132 (the zone’s center; the record gives no point)
Heat index values exceeded 105 degrees during the afternoon hours of June 11th-13th. The County was also under an Excessive Heat Warning on June 12th but did not technically reach criteria.
Heat, Lampasas
- When
- June 11, 11:00 AM CST to June 13, 6:00 PM CST
- Where
- Lampasas forecast zone
- Reported by
- AWOS
- Coordinates
- 31.196, -98.241 (the zone’s center; the record gives no point)
Heat index values exceeded 105 degrees during the afternoon hours of June 11th-13th. The County was also under an Excessive Heat Warning on June 12th.
Heat, Coryell
- When
- June 11, 11:00 AM CST to June 13, 6:00 PM CST
- Where
- Coryell forecast zone
- Reported by
- AWOS
- Coordinates
- 31.391, -97.799 (the zone’s center; the record gives no point)
Heat index values exceeded 105 degrees during the afternoon hours of June 11th-13th. The County was also under an Excessive Heat Warning on June 12th.
Heat, McLennan
- When
- June 11, 11:00 AM CST to June 13, 6:00 PM CST
- Where
- McLennan forecast zone
- Reported by
- AWOS
- Coordinates
- 31.552, -97.202 (the zone’s center; the record gives no point)
Heat index values exceeded 105 degrees during the afternoon hours of June 11th-13th. The County was also under an Excessive Heat Warning on June 12th.
Heat, Henderson
- When
- June 11, 11:00 AM CST to June 13, 6:00 PM CST
- Where
- Henderson forecast zone
- Reported by
- AWOS
- Coordinates
- 32.212, -95.854 (the zone’s center; the record gives no point)
Heat index values exceeded 105 degrees during the afternoon hours of June 11th-13th.
Heat, Navarro
- When
- June 11, 11:00 AM CST to June 13, 6:00 PM CST
- Where
- Navarro forecast zone
- Reported by
- AWOS
- Coordinates
- 32.047, -96.472 (the zone’s center; the record gives no point)
Heat index values exceeded 105 degrees during the afternoon hours of June 11th-13th.
Heat, Freestone
- When
- June 11, 11:00 AM CST to June 13, 6:00 PM CST
- Where
- Freestone forecast zone
- Reported by
- AWOS
- Coordinates
- 31.705, -96.149 (the zone’s center; the record gives no point)
Heat index values exceeded 105 degrees during the afternoon hours of June 11th-13th.
Heat, Anderson
- When
- June 11, 11:00 AM CST to June 13, 6:00 PM CST
- Where
- Anderson forecast zone
- Reported by
- AWOS
- Coordinates
- 31.813, -95.653 (the zone’s center; the record gives no point)
Heat index values exceeded 105 degrees during the afternoon hours of June 11th-13th.
Heat, Falls
- When
- June 11, 11:00 AM CST to June 13, 6:00 PM CST
- Where
- Falls forecast zone
- Reported by
- AWOS
- Coordinates
- 31.253, -96.936 (the zone’s center; the record gives no point)
Heat index values exceeded 105 degrees during the afternoon hours of June 11th-13th.
Heat, Limestone
- When
- June 11, 11:00 AM CST to June 13, 6:00 PM CST
- Where
- Limestone forecast zone
- Reported by
- AWOS
- Coordinates
- 31.546, -96.580 (the zone’s center; the record gives no point)
Heat index values exceeded 105 degrees during the afternoon hours of June 11th-13th.
Heat, Leon
- When
- June 11, 11:00 AM CST to June 13, 6:00 PM CST
- Where
- Leon forecast zone
- Reported by
- AWOS
- Coordinates
- 31.297, -95.996 (the zone’s center; the record gives no point)
Heat index values exceeded 105 degrees during the afternoon hours of June 11th-13th.
Heat, Milam
- When
- June 11, 11:00 AM CST to June 13, 6:00 PM CST
- Where
- Milam forecast zone
- Reported by
- AWOS
- Coordinates
- 30.786, -96.977 (the zone’s center; the record gives no point)
Heat index values exceeded 105 degrees during the afternoon hours of June 11th-13th.
Heat, Robertson
- When
- June 11, 11:00 AM CST to June 13, 6:00 PM CST
- Where
- Robertson forecast zone
- Reported by
- AWOS
- Coordinates
- 31.027, -96.513 (the zone’s center; the record gives no point)
Heat index values exceeded 105 degrees during the afternoon hours of June 11th-13th.
Excessive Heat, Bell
- When
- June 12, 12:00 PM CST to 6:00 PM CST
- Where
- Bell forecast zone
- Reported by
- AWOS
- Coordinates
- 31.038, -97.478 (the zone’s center; the record gives no point)
Temperatures near 105 degrees were reported in the county.
Excessive Heat, Montague
- When
- June 12, 12:00 PM CST to 6:00 PM CST
- Where
- Montague forecast zone
- Reported by
- AWOS
- Coordinates
- 33.676, -97.725 (the zone’s center; the record gives no point)
Temperatures near and over 105 degrees were reported in the county.
Excessive Heat, Grayson
- When
- June 12, 12:00 PM CST to 6:00 PM CST
- Where
- Grayson forecast zone
- Reported by
- AWOS
- Coordinates
- 33.627, -96.678 (the zone’s center; the record gives no point)
Heat Index values over 110 degrees were reported in the county.
Excessive Heat, Fannin
- When
- June 12, 12:00 PM CST to 6:00 PM CST
- Where
- Fannin forecast zone
- Reported by
- AWOS
- Coordinates
- 33.594, -96.107 (the zone’s center; the record gives no point)
Heat Index values over 110 degrees were reported in the county.
Excessive Heat, Lamar
- When
- June 12, 12:00 PM CST to 6:00 PM CST
- Where
- Lamar forecast zone
- Reported by
- AWOS
- Coordinates
- 33.667, -95.571 (the zone’s center; the record gives no point)
Heat Index values over 110 degrees were reported in the county.
Excessive Heat, Young
- When
- June 12, 12:00 PM CST to 6:00 PM CST
- Where
- Young forecast zone
- Reported by
- AWOS
- Coordinates
- 33.177, -98.688 (the zone’s center; the record gives no point)
Temperatures near and over 105 degrees were reported in the county.
Excessive Heat, Jack
- When
- June 12, 12:00 PM CST to 6:00 PM CST
- Where
- Jack forecast zone
- Reported by
- AWOS
- Coordinates
- 33.234, -98.172 (the zone’s center; the record gives no point)
Temperatures near and over 105 degrees were reported in the county.
Excessive Heat, Wise
- When
- June 12, 12:00 PM CST to 6:00 PM CST
- Where
- Wise forecast zone
- Reported by
- AWOS
- Coordinates
- 33.216, -97.654 (the zone’s center; the record gives no point)
Temperatures near 105 degrees and heat index values near 110 degrees were reported in the county.
Excessive Heat, Denton
- When
- June 12, 12:00 PM CST to 6:00 PM CST
- Where
- Denton forecast zone
- Reported by
- AWOS
- Coordinates
- 33.205, -97.117 (the zone’s center; the record gives no point)
Temperatures near 105 degrees and heat index values near 110 degrees were reported in the county.
Excessive Heat, Stephens
- When
- June 12, 12:00 PM CST to 6:00 PM CST
- Where
- Stephens forecast zone
- Reported by
- AWOS
- Coordinates
- 32.736, -98.836 (the zone’s center; the record gives no point)
Temperatures near and over 105 degrees were reported in the county.
Excessive Heat, Palo Pinto
- When
- June 12, 12:00 PM CST to 6:00 PM CST
- Where
- Palo Pinto forecast zone
- Reported by
- AWOS
- Coordinates
- 32.753, -98.313 (the zone’s center; the record gives no point)
Temperatures near and over 105 degrees were reported in the county.
Excessive Heat, Parker
- When
- June 12, 12:00 PM CST to 6:00 PM CST
- Where
- Parker forecast zone
- Reported by
- AWOS
- Coordinates
- 32.778, -97.805 (the zone’s center; the record gives no point)
Temperatures near and over 105 degrees were reported in the county.
Excessive Heat, Tarrant
- When
- June 12, 12:00 PM CST to 6:00 PM CST
- Where
- Tarrant forecast zone
- Reported by
- AWOS
- Coordinates
- 32.772, -97.291 (the zone’s center; the record gives no point)
Temperatures near and over 105 degrees were reported in the county.
Excessive Heat, Eastland
- When
- June 12, 12:00 PM CST to 6:00 PM CST
- Where
- Eastland forecast zone
- Reported by
- AWOS
- Coordinates
- 32.327, -98.832 (the zone’s center; the record gives no point)
Temperatures near and over 105 degrees were reported in the county.
Excessive Heat, Erath
- When
- June 12, 12:00 PM CST to 6:00 PM CST
- Where
- Erath forecast zone
- Reported by
- AWOS
- Coordinates
- 32.236, -98.218 (the zone’s center; the record gives no point)
Temperatures near and over 105 degrees were reported in the county.
Excessive Heat, Hood
- When
- June 12, 12:00 PM CST to 6:00 PM CST
- Where
- Hood forecast zone
- Reported by
- AWOS
- Coordinates
- 32.430, -97.832 (the zone’s center; the record gives no point)
Temperatures near and over 105 degrees were reported in the county.
Excessive Heat, Somervell
- When
- June 12, 12:00 PM CST to 6:00 PM CST
- Where
- Somervell forecast zone
- Reported by
- AWOS
- Coordinates
- 32.222, -97.774 (the zone’s center; the record gives no point)
Temperatures near and over 105 degrees were reported in the county.
Excessive Heat, Johnson
- When
- June 12, 12:00 PM CST to 6:00 PM CST
- Where
- Johnson forecast zone
- Reported by
- AWOS
- Coordinates
- 32.379, -97.366 (the zone’s center; the record gives no point)
Temperatures near and over 105 degrees were reported in the county.
Excessive Heat, Comanche
- When
- June 12, 12:00 PM CST to 6:00 PM CST
- Where
- Comanche forecast zone
- Reported by
- AWOS
- Coordinates
- 31.948, -98.558 (the zone’s center; the record gives no point)
Temperatures near and over 105 degrees were reported in the county.
Excessive Heat, Mills
- When
- June 12, 12:00 PM CST to 6:00 PM CST
- Where
- Mills forecast zone
- Reported by
- AWOS
- Coordinates
- 31.495, -98.595 (the zone’s center; the record gives no point)
Temperatures near and over 105 degrees were reported in the county.
Excessive Heat, Hamilton
- When
- June 12, 12:00 PM CST to 6:00 PM CST
- Where
- Hamilton forecast zone
- Reported by
- AWOS
- Coordinates
- 31.705, -98.111 (the zone’s center; the record gives no point)
Temperatures near and over 105 degrees were reported in the county.
Excessive Heat, Bosque
- When
- June 12, 12:00 PM CST to 6:00 PM CST
- Where
- Bosque forecast zone
- Reported by
- AWOS
- Coordinates
- 31.900, -97.634 (the zone’s center; the record gives no point)
Temperatures near and over 105 degrees were reported in the county.
Excessive Heat, Lampasas
- When
- June 12, 12:00 PM CST to 6:00 PM CST
- Where
- Lampasas forecast zone
- Reported by
- AWOS
- Coordinates
- 31.196, -98.241 (the zone’s center; the record gives no point)
Temperatures near 105 degrees were reported in the county.
Excessive Heat, Coryell
- When
- June 12, 12:00 PM CST to 6:00 PM CST
- Where
- Coryell forecast zone
- Reported by
- AWOS
- Coordinates
- 31.391, -97.799 (the zone’s center; the record gives no point)
Temperatures near 105 degrees were reported in the county.
Excessive Heat, McLennan
- When
- June 12, 12:00 PM CST to 6:00 PM CST
- Where
- McLennan forecast zone
- Reported by
- AWOS
- Coordinates
- 31.552, -97.202 (the zone’s center; the record gives no point)
Temperatures near 105 degrees were reported in the county.
- Heat
- Heat below excessive heat criteria that still caused deaths, injuries or significant impacts.
- Excessive Heat
- Heat at or above the local excessive heat warning criteria, or heat that caused deaths.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Hail in Kansas, June 11, 2022$10 million · EF2 · 43 events
- Wildfire in Arizona, June 11 to 24, 2022$500,000 · 2 events
- Tornadoes and Hail in Nebraska, June 11, 2022EF1 · 23 events
- Damaging Winds in North Carolina, June 11, 2022$35,000 · 58 kt wind · 3 events
- Hail and Damaging Winds in South Dakota, June 11 to 12, 20222 in hail · 22 events
- Heat in Texas, June 11 to 13, 202221 events
- Hail and Damaging Winds in Kansas, June 11, 202265 kt wind · 12 events
- Heat in Louisiana, June 11 to 13, 202211 events
- Hail and Damaging Winds in Montana, June 11, 20221 in hail · 10 events
- Damaging Wind and Heavy Rain in Idaho, June 11 to 12, 202255 kt wind · 7 events
- Hail and Damaging Wind in South Dakota, June 11, 20221.75 in hail · 6 events
- Tornado and Hail in Missouri, June 11, 2022EF0 · 5 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1036396, 1040574, 1040576, 1040577, 1040578, 1040579, 1040580, 1040581, 1040582, 1040583, 1040584, 1040585, 1040586, 1040587, 1040588, 1040590, 1040591, 1040592, 1040593, 1040594, 1040595, 1040596, 1040597, 1040598, 1040599, 1040600, 1040601, 1040602, 1040603, 1040605, 1040606, 1040607, 1040608, 1040609, 1040610, 1040611, 1040612, 1040613, 1040614, 1040615, and more.